# SDR USAA2009110292977

- Difficulty date: October 30, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 64,512 hours, 29,098 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53230386200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC7 CHECK - LEVEL 2 GALVANIC CORROSION ON SHEAR TIE AT FR 32, S40L TO S41L.  REPLACED SHEAR TIE AT FR 32, S40L TO S41L IAW A320 SRM 51-72-11.
